# SDR AALA20031201

- Difficulty date: November 2, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE FOUND ALL SEAT EMERGENCY LIGHTS INOPERATIVE.  REPLACED 4 STRIP LIGHT BATTERIES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
